Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Increased heart rate and headache due to stress - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   since 3 weeks i am getting fluttering or you can say i can feel the pulse so much on my left side of my head
User :   above my ears
User :   it comes 4 to 8 times day
Doctor :   Ok
User :   when it hapopens and when i touch it i can feel the pulse its like fast heart beat
User :   i visited the physician and he gave me indernal for a week kk but no relief
Doctor :   What is your age?
User :   30 yrs
Doctor :   Occupation
Doctor :   Which speciality did you visit
User :   HR professional
User :   general physician
Doctor :   Ok
Doctor :   What did he say about the probable cause
User :   he said stress
User :   am really worried if its reaaly stress or soemthing serious
Doctor :   Ok do youhave prooblem hearing or seeing
User :   i had got my CT scan doen in march 2008...when i had severe headache for a was all normal......
User :   then i had visited a neuro specalist in hoslital.....he said the headache was due to severe couching because i had cold
Doctor :   Ok when was this consultation to neurologist
User :   hearing or seeing is fine....but i feel soem discomfort in my head all day long
User :   in march 2008
Doctor :   DId you get rid of the previous problme
Doctor :   after his consultatino
User :   yes problem with head ache at allll since then
Doctor :   Ok
Doctor :   Is the BP checked
Doctor :   and the SUGAR LEVELS?
User :   sugar not checked
User :   bp is normal
Doctor :   ok
User :   do u think i should consult a specialist
Doctor :   Did you use indernal only for a week
User :   and voltaflam when i get the fluttering
Doctor :   Ok I think you better consult the same physician one more time
Doctor :   and get a follow up
User :   ok
Doctor :   I think he should be right in saying
Doctor :   about stres
User :   one think i wanted to check is is this any thing serious
Doctor :   but I wish you get the blood sugar levels
Doctor :   I doesnt seem to be serious
User :   i feell very tired these days.and fell seleepy
Doctor :   Did you get the thyroid levels
Doctor :   done
User :   no
User :   do u syggest me to do a overall check up
Doctor :   Yes
Doctor :   Please mention about the Sleep, Stools and Appetite also if you have problems with them.
User :   u mean the comprehensive health check up
Doctor :   yes
Doctor :   What is your ht and wt?
User :   56 kg 5,7
Doctor :   Ok
Doctor :   These parameters are fine
Doctor :   I suggest you get a comprehensive health check up
Doctor :   It doesnt seem to be serious though
User :   ok
Doctor :   but a healthcheck up shall rule out
User :   one more thing doctor.......taking Amino tablets as supplenments for weight gain or muscle gain is of any concern
Doctor :   It is not of concern but it depends ont he other tablets you take
Doctor :   the dose shall vary
Doctor :   if you are on any other medicine
Doctor :   for any other disease
User :   no other than indernal as of now
Doctor :   Ok
Doctor :   But the taking of these supplements may not prove good too for wt gain
Doctor :   Ok
Doctor :   Anything else?
User :   no thanks
Doctor :   Please fill the feedback form say done when done
Doctor :   Thanks for consulting Healthcaremagic. Bye for now. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor